# SDR AALA201908279046

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DOOR 4L DISARMS IN FLIGHT. MAINTENANCE DISARMED AND ARMED L4 DOOR IAW 52-10-00-860. L4 PASSENGER DOOR ADJUSTMENTS MADE. CHECKS ARE GOOD.
